NOBEL PLUS Suspension 60ml


SOLD BY : Channel Partners
and Fulfilled by Netmeds.com
9 people are
viewing
this currently
FLAT 15% OFF Medicines (min. order: Rs. 250) + 20% NMS SuperCash* (max. Rs. 3000)
*on All Full Pre-Paid Orders
- Cashback validity: 100 days
In Stock

Check estimated delivery time

Available substitute for NOBEL PLUS Suspension 60ml 2 substitute/s available
Name Price
In Stock
Rs.34.00 (17% Savings)
In Stock
Rs.38.00 (7% Savings)

Please note, before you can choose the low cost generic option, please ask your doctor to add the generic drug to your prescription.

Drug Information for NOBEL PLUS Suspension 60ml

What is Mefenamic Acid + Paracetamol combination used for?

Mefenamic Acid + Paracetamol combination is used for the treatment of pain and fever. It is also used to decrease blood loss and pain during menstrual periods.

Mefenamic Acid + Paracetamol combination may also be prescribed for other conditions as determined by the doctor.

How does Mefenamic Acid + Paracetamol combination work?

In Mefenamic Acid + Paracetamol combination, Mefenamic Acid belongs to the class of drugs called as the non-steroidal anti-inflammatory (NSAIDs). This drug acts by inhibiting the cyclooxygenases, which are responsible for inflammation and pain in the body.

Paracetamol belongs to the class of drugs called analgesics and antipyretics. This drug reduces pain by blocking the generation of pain impulses. It exhibits antipyretic effect by inhibiting the prostaglandin synthesis in the hypothalamus.

How to take Mefenamic Acid + Paracetamol combination?

The dosage and the drug form depend on the age, weight and medical condition of an individual. Take Mefenamic Acid + Paracetamol combination as prescribed by your doctor.

  • Swallow the tablet whole. Do not crush or chew the tablet. Take the drug with or without food. However, taking the drug with food prevents stomach upset.
  • For syrup dosage form, use a measuring cup to measure each dose before taking.

If you miss a dose of Mefenamic Acid + Paracetamol combination, please take it immediately once you remember. However, if it is almost time for your next dose, then skip the missed dose and continue with your regular dosing schedule. Do not take a double dose to make up for the missed dose.

What are the drugs that interact with Mefenamic Acid + Paracetamol combination?

Drugs that interact with Mefenamic Acid + Paracetamol combination include the following:

  • Aliskiren
  • Captopril
  • Dalteparin
  • Ethanol
  • Ketorolac
  • Lidocaine
  • Lisinopril
  • Lithium
  • Prednisone
  • Sodium Biphosphate
  • Sodium Nitrite
  • Tacrolimus
  • Warfarin

This is not a comprehensive list of drug interactions. Consult your doctor to know more about other possible drug interactions.

What are the side effects of Mefenamic Acid + Paracetamol combination?

The following are the most common side effects of Mefenamic Acid + Paracetamol combination:

  • Nausea
  • Stomach discomfort
  • Dry mouth
  • Irritability
  • Loss of appetite
  • Sweating
  • Diarrhoea

The following are the severe side effects, and you may require immediate medical attention:

  • Bloody urine
  • Increased blood pressure
  • Indigestion
  • Weight gain
  • Back pain
  • Stomach bloating
  • Heartburn

This is not a complete list of side effects and others may occur. Please consult your doctor to know more about other possible side effects.

What special precautions should be followed while taking Mefenamic Acid + Paracetamol combination?

  • Avoid using the medicine if you are allergic to Mefenamic Acid + Paracetamol combination or similar drugs.
  • Consult the doctor before taking any other drug along with Mefenamic Acid + Paracetamol combination.
  • Do not stop using the medication abruptly unless instructed by the doctor. Stopping the medication suddenly may cause the illness to return.
  • Do not exceed the dose more than what is prescribed.

You are advised not to take Mefenamic Acid + Paracetamol combination if

  • it has passed the expiry date of the medicine printed on the pack.
  • the foil or packaging is torn or shows signs of tampering or there is discolouration.

What should you tell your doctor before taking Mefenamic Acid + Paracetamol combination?

  • Tell your doctor if you have any history of bleeding disorders, heart diseases, kidney and liver diseases.
  • Inform your doctor if you are allergic to Mefenamic Acid or Paracetamol.
  • Inform the doctor if you are taking any other drugs, OTC medications, herbal products or nutritional supplements.

Frequently asked questions about Mefenamic Acid + Paracetamol

  1. Can I use Mefenamic Acid + Paracetamol combination with a history of coronary artery bypass surgery?
  2. No. Mefenamic Acid + Paracetamol combination should not be used in patients with a history of coronary artery bypass surgery.

  3. Can I use Mefenamic Acid + Paracetamol combination while suffering from a liver disease?
  4. Consult a doctor for dose adjustment before using Mefenamic Acid + Paracetamol combination while suffering from liver disease.

  5. Do I need to monitor for any laboratory parameters while on Mefenamic Acid + Paracetamol combination?
  6. Yes, periodic monitoring of liver function is advised while on Mefenamic Acid + Paracetamol combination.

  7. Can I use Mefenamic Acid + Paracetamol combination while breastfeeding?
  8. Safe information regarding the usage of Mefenamic Acid + Paracetamol combination during breastfeeding is not established. However, please consult the doctor before using the drug.

Disclaimer:

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment.  Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Copyright © 2018 Netmeds Marketplace Limited.
All rights Reserved

Sitemap | Privacy Policy | Terms of use